# SDR SWAA2012121010468

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 4,885 hours, 2,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT OVERWING (SIDEWALL) IS MISSING (CAPT'S SIDE).  REPLACED MISSING EXIT LIGHT LENS PER M/M.  LIGHT OPS CHECK GOOD.
